# SDR MTNA20220615001

- Difficulty date: June 15, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N804FX
- Make and model: Aerosp ATR72
- Aircraft serial: 370
- Aircraft time: 40,391 hours, 40,796 cycles
- System (JASC): 3417 · Air Data Computer
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

DURING THE TAKEOFF ROLL, AT 70KTS, THE CREW RECEIVED AN ADU MESSAGE OF "DADC DATA INVALID," ACCOMPANIED BY A ZERO AIRSPEED INDICATION ON THE CAPTAIN'S SIDE AIRSPEED INDICATOR. THE CREW ABORTED THE TAKEOFF, NOTIFIED ATC, AND RETURNED TO THE GATE. MAINTENANCE REPLACED THE #1 AIR DATA COMPUTER WITH A SUCCESSFUL OPS CHECK.
